On the dimension of the space of magic squares over a field

Xiang Dong Hou, Ana G. Lecuona, Gary Lee Mullen, James Allen Sellers

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We study various spaces of magic squares over a field, and determine their dimensions. These results generalize the main result of Small from 1988.

Original languageEnglish (US)
Pages (from-to)3463-3475
Number of pages13
JournalLinear Algebra and Its Applications
Volume438
Issue number8
DOIs
StatePublished - Jan 30 2013

Fingerprint

Magic square
Generalise

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Discrete Mathematics and Combinatorics
  • Geometry and Topology
  • Numerical Analysis

Cite this

Hou, Xiang Dong ; Lecuona, Ana G. ; Mullen, Gary Lee ; Sellers, James Allen. / On the dimension of the space of magic squares over a field. In: Linear Algebra and Its Applications. 2013 ; Vol. 438, No. 8. pp. 3463-3475.
@article{fce7784555ee404eb6cee5c22c59ff2c,
title = "On the dimension of the space of magic squares over a field",
abstract = "We study various spaces of magic squares over a field, and determine their dimensions. These results generalize the main result of Small from 1988.",
author = "Hou, {Xiang Dong} and Lecuona, {Ana G.} and Mullen, {Gary Lee} and Sellers, {James Allen}",
year = "2013",
month = "1",
day = "30",
doi = "10.1016/j.laa.2012.12.014",
language = "English (US)",
volume = "438",
pages = "3463--3475",
journal = "Linear Algebra and Its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",
number = "8",

}

On the dimension of the space of magic squares over a field. / Hou, Xiang Dong; Lecuona, Ana G.; Mullen, Gary Lee; Sellers, James Allen.

In: Linear Algebra and Its Applications, Vol. 438, No. 8, 30.01.2013, p. 3463-3475.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the dimension of the space of magic squares over a field

AU - Hou, Xiang Dong

AU - Lecuona, Ana G.

AU - Mullen, Gary Lee

AU - Sellers, James Allen

PY - 2013/1/30

Y1 - 2013/1/30

N2 - We study various spaces of magic squares over a field, and determine their dimensions. These results generalize the main result of Small from 1988.

AB - We study various spaces of magic squares over a field, and determine their dimensions. These results generalize the main result of Small from 1988.

UR - http://www.scopus.com/inward/record.url?scp=84875414550&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84875414550&partnerID=8YFLogxK

U2 - 10.1016/j.laa.2012.12.014

DO - 10.1016/j.laa.2012.12.014

M3 - Article

AN - SCOPUS:84875414550

VL - 438

SP - 3463

EP - 3475

JO - Linear Algebra and Its Applications

JF - Linear Algebra and Its Applications

SN - 0024-3795

IS - 8

ER -